Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My skin is pretty good at the moment, I have a few red marks and stuff but I think I have that under control.. The only thing that worries me is bp. I tried putting it on some areas of my face that are kinda prone to breaking out, like my right cheek where it was very prone to breaking out. I always wait about 15 minutes for it to absorb and then I moisturise. But it's getting really horribly dry and flaky and even raw/burnt, I've been using it every day for about 2-ish weeks. I really want to stop using it, but I heard that if you stop you can get a really nasty breakout and that scares me because I don't have what you would call acne! Just sensitive skin that breaks out sometimes in the same place. I've been using it day and night, and it's 10% which I know is MUCH too high for my skin, but I can't order things online unless parents do, and my mum happened to find PanOxyl and she got some for both of us since she get breakouts too sometimes. I did make sure not to put too much on though, but my skin is still very dry and uncomfortable, almost like sand paper! . If I stop using it will it be okay? Or will I have to gradually stop? How long does it take for skin to become dependent on bp and is it too late for me to stop? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×